Generalized homological mirror symmetry and cubics

Ludmil Katzarkov, V. Przyjalkowski

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We discuss an approach to studying Fano manifolds based on Homological Mirror Symmetry. We consider some classical examples from a new point of view.

Original languageEnglish (US)
Pages (from-to)87-95
Number of pages9
JournalProceedings of the Steklov Institute of Mathematics
Volume264
Issue number1
DOIs
StatePublished - Apr 2009

Fingerprint

Fano Manifolds
Mirror Symmetry

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

Generalized homological mirror symmetry and cubics. / Katzarkov, Ludmil; Przyjalkowski, V.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 264, No. 1, 04.2009, p. 87-95.

Research output: Contribution to journalArticle

@article{eb36851a3b9d412db7932f75cf7f9d88,
title = "Generalized homological mirror symmetry and cubics",
abstract = "We discuss an approach to studying Fano manifolds based on Homological Mirror Symmetry. We consider some classical examples from a new point of view.",
author = "Ludmil Katzarkov and V. Przyjalkowski",
year = "2009",
month = "4",
doi = "10.1134/S0081543809010118",
language = "English (US)",
volume = "264",
pages = "87--95",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "1",

}

TY - JOUR

T1 - Generalized homological mirror symmetry and cubics

AU - Katzarkov, Ludmil

AU - Przyjalkowski, V.

PY - 2009/4

Y1 - 2009/4

N2 - We discuss an approach to studying Fano manifolds based on Homological Mirror Symmetry. We consider some classical examples from a new point of view.

AB - We discuss an approach to studying Fano manifolds based on Homological Mirror Symmetry. We consider some classical examples from a new point of view.

UR - http://www.scopus.com/inward/record.url?scp=65749098022&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=65749098022&partnerID=8YFLogxK

U2 - 10.1134/S0081543809010118

DO - 10.1134/S0081543809010118

M3 - Article

AN - SCOPUS:65749098022

VL - 264

SP - 87

EP - 95

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

IS - 1

ER -